# SDR SCNA99013

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, AN OVERHEAD AISLE EMERGENCY LIGHT WAS FOUND TO BE FLASHING.  REMOVED AND REPLACED THE BATTERY PACK M1094, AISLE EMERGENCY LIGHTS OPERATIONALLY CHECK NORMAL.
